# SDR CA140507005

- Difficulty date: May 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,921 hours
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indicator
- Part number: 7592842101
- Condition: Broken
- Location: Oil Bypass
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION, AN ENGINEER FOUND THAT THE CEFA OIL BYPASS INDICATOR WAS POPPED.  THE FILTER BOWL WAS REMOVED AND FOUND THE INTERNAL COMPONENTS OF THE BYPASS INDICATOR IN THE FILTER/BOWL.
